39071

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Доклад

Название: 

Queueing System Convergence Rate

ISBN/ISSN: 

978-5-209-07669-8

Наименование конференции: 

  • 19th International Conference, Distributed Computer and Communication Networks (DCCN 2016, Moscow, Russia)

Наименование источника: 

  • Proceedings of the 19th International Conference, Distributed Computer and Communication Networks (DCCN 2016, Moscow, Russia)

Обозначение и номер тома: 

Volume 3

Город: 

  • Moscow

Издательство: 

  • RUDN

Год издания: 

2016

Страницы: 

203-211
Аннотация
In this paper we consider a Jackson type queueing network with unreliable nodes. The network consists of m nodes, each node is a queueing system of M/G/1 type. The input flow is assumed to be the Poisson process with parameter \Lambda(t). The routing matrix \{r_{ij}\} is given, i, j=0,1,...,m, \sum_{i = 1 } ^ m r_ {0i} \leq 1 . The new request is sent to the node i with the probability r_{0i}, where it is processed with the intensity rate \mu_i(t,n_i(t)). The intensity of service depends on both time t and the number of requests at the node n_i(t). Nodes in a network may break down and repair with some intensity rates, depending on the number of already broken nodes. Failures and repairs may occur isolated or in groups simultaneously. In this paper we assumed if the node j is unavailable, the request from node i is send to the first available node with minimal distance to j, i.e. the dynamic routing protocol is considered in the case of failure of some nodes. We formulate some results on the bounds of convergence rate for such case.

Библиографическая ссылка: 

Калимулина Э.Ю. Queueing System Convergence Rate / Proceedings of the 19th International Conference, Distributed Computer and Communication Networks (DCCN 2016, Moscow, Russia). Moscow: RUDN, 2016. Volume 3. С. 203-211.